Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2018
Number of items: 1.

2018

Audigier, Vincent; White, Ian R; Jolani, Shahab; Debray, Thomas PA; Quartagno, Matteo; Carpenter, James; van Buuren, Stef; Resche-Rigon, Matthieu; (2018) Multiple Imputation for Multilevel Data with Continuous and Binary Variables. STATISTICAL SCIENCE, 33 (2). pp. 160-183. ISSN 0883-4237 DOI: https://doi.org/10.1214/18-STS646
[img]

This list was generated on Tue Jan 15 15:42:18 2019 GMT.